Valuation theory, generalized IFS attractors and fractals

Dobrowolski, J and Kuhlmann, F-V (2018) Valuation theory, generalized IFS attractors and fractals. Archiv der Mathematik, 111 (3). pp. 287-297. ISSN 0003-889X

Abstract

Metadata

Authors/Creators:
  • Dobrowolski, J
  • Kuhlmann, F-V
Copyright, Publisher and Additional Information: (c) 2018, the Author(s). This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (https://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Fractals; Iterated function systems; Valued fields
Dates:
  • Published: September 2018
  • Accepted: 14 May 2018
  • Published (online): 13 June 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
FunderGrant number
EU - European Union705410
Depositing User: Symplectic Publications
Date Deposited: 26 Jun 2018 09:57
Last Modified: 14 Aug 2018 10:34
Status: Published
Publisher: Springer
Identification Number: https://doi.org/10.1007/s00013-018-1202-0

Share / Export

Statistics